# SDR PCAA0403180

- Difficulty date: March 6, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 26,055 hours, 28,207 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Part serial: 012277
- Condition: Faulty
- Location: Nr 2 Ahars
- Part time: 26,858 hours, 29,599 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT 3893 HAD TO RETURN TO FIELD DUE TO NR 2 ADI AND HSI FAILING ON INITIAL CLIMB.  MAINTENANCE REMOVED AND REPLACED NR 2 AHARS COMPUTER AND OPERATIONAL CHECKED NR 2 HSI AND ADI, ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
